I have been doing stop Zyrtec every 3 days for 2 years to itchy bumps. What do I have?

I've been taking Zyrtec stop every 3 days for 2 years to itchy bumps. What do I have? I'm 33, it started when I moved into a new apartment. I get it...


I’ve been taking Zyrtec stop every 3 days for 2 years to itchy bumps. What do I have?
I’m 33, it started when I moved into a new apartment. I get itchy bumps on my thighs, scalp, hands, feet up, calf and arms. I have to take wal-BRU a generic form of Zyrtec because it is cheaper, or I’d start breaking out. I changed everything from soap, detergent, shampoo, I if I was allergic to something. What I Best Answer (s):

reply by Geo
you have an allergic reaction to something in the building is in. If the heating and air conditioning systems or filters changed? If the air duct tract so dirty polluting the air! Are there pets in the building? People with perfumes and colognes or?

Reply carolethecatlover
I would go for a form in the building or Candida albicans in the gut gehen.Dyshidrosis. (Cheiropomphylox) Google images and dermnet.nz …… it does look like this? There is an allergy to a dermatophyte, is that any kind of skin loving bug. Molds, yeasts, bacteria, viruses, parasites, pollen. It could be anywhere on your body. The rash on the hands (or feet) is just a red flag. Take anti-histamines for immediate relief. Fexofenadine 180mg, and 12 hours later 60mg, then every 12 hours 60mg. This is not the cure. But it will stop the itching. To dyshidrosis @ yahoogroups for treatments and Informationen.Menschen with eczema are “atopic”. Very sensitive to all kinds of irritants. This is your immune system overreacts to the presence of dermatophytes. Candida is the most common dermatophyte is dimorphic, mycelial form in the Darm.Die healing is really simple, but I very much doubt you can get your doctor about it verschreiben.Sie need for a two-week course of NYSTATIN by drops, 4 million units daily. then a 2 week break, then repeat. If this does not work (and I would bet the cost of visiting your doctor, it does.) Need a drug called toctino to be taken for 90 days. This is expensive, you will find a better way on the links at Dyshidrosis@yahoogroups.com. (You can leave your eczema goes away also. I bet you are 14/15). I study this condition in as’ Id-reaction. “Can I tell your dermatologist to on page 651, Chapter 17 the first volume of the Rook’s Textbook of Dermatology point, Wilkingson and Ebling.

Leave a Reply